# SDR USAAD99187

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE FAILED TO INFLATE IN ALLOCATED TIME DUE TO DELAYED START OF INFLATION AFTER DOOR OPENING.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  (M)
